# SDR RRXA98402

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 564022231
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME UPPER FLANGE WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM AT STA 1260 BETWEEN LONGERONS 34 LEFT AND 35 RIGHT.  REMOVED DAMAGED SECTION, TREATED AREA IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05188.
